# SDR ERAA094449

- Difficulty date: October 23, 2003
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft time: 10,895 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 232
- Condition: Worn
- Location: Tail Rotor
- Part time: 10,895 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ASSY WILL NOT BALANCE, PLAY IN FEATHERING BEARINGS.  BOTH TAIL ROTOR BLADES ERODED ON HEADING EDGE, GRIP BUSHINGS WORN. ACTION TAKEN:  DISASSEMBLED, CLEANED AND INSPECTED PARTS.  INSTALLED NEW INNER SLEEVE BUSHINGS, NEW GRIP BUSHINGS, SEALS, SERVICEABLE BLADES, NEW NUTS AND WASHERS.  REASSEMBLED AND BALANCED IAW BO-105 M;M CHAPTER 33 & 107 AND REM 301.  C/W TABLE 101-10-1 SUPPLEMENTARY INSPECTION 300 HOUR AND 2400 HR INSPECTION.  C/W BY AEC.
